# SDR UALA2011041501841

- Difficulty date: April 15, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 61,265 hours, 9,070 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 7
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATVOICE LOST ON ALL TRIP.  STATUS SAT HIGH GAIN CYCLES ON AND OFF.  REPLACED SATELLITE DATA UNIT M23106 IAW MM AS PER FIM 23-15 TASK FOR MAINT MSG 23-60021.  SATCOM BITE AND SYS OPERATIONAL TESTS PASSED.
